Follow
Share

Has any one had one before please share your thoughts w/ me.

This question has been closed for answers. Ask a New Question.
Erika...I'm glad you're feeling better...it will keep getting better..this injection should give you relief for about 3-5mnths...it just depends on the patient. The last injection dad had in his knees, lasted 5 months...good luck...keep feeling better, n let us know how you're doing...hang in there.....Beck
Helpful Answer (0)
Report

I'm hoping ti feel some sort of releif soon
Helpful Answer (0)
Report

No not really still in as musch pain as I was in @ first I'm going it will ease they told me it would takeat least 24- 48 hours , I;m hoping So, I;m tierd of taking narcotics for the pain it;s just a short term acting afent you know? Thanks
Helpful Answer (0)
Report

My boss' wife has a herniated disc. They were on the plane to Florida with the 2 young kids when the wife had an excruciating back pain and couldn't walk. Went to ER in Florida and diagnosed. They recommended surgery. But she refused until all alternate options were met. One of the things they did was see a chiropractor. She had xray before the treatment. Based on the xray, chiropractice was done. It helped her enough to continue to enjoy her vacation - on a wheelchair. When they came back home, they asked around friends/family. Those who had surgeries for it - either didn't work or the pain came back but much worse than before.

Finally, her doctor recommended that she Strengthen her back muscles thru a very specific exercises for those with herniated discs. Not all exercises are good - it can cause further damage. Hers was specifically aimed not to aggravate her problem. He also recommend a back brace but warned her not to wear all the time because it can weaken her back muscles. So she would wear it while at work. Her problem was so bad, she was forbidden to lift anything that was 10 lbs. But by exercising to strengthen her back muscle and limited use of the back brace, she is now "almost" normal.

I hope you and Beck can find something to help ease your pain.
Helpful Answer (0)
Report

Erika..I just read your other post, n now realize that, you, too, have back problems...I'm so sorry..I know how painful a herniated disc is, let alone 2. From your post, your back issues have, obviously, changed your life, as did mine..I've had 2 surgeries, within the past 6yrs, n all I can say about that is...try all your other options out, including another injection,when you are allowed, becuz, sometimes it takes a couple of injections to get good relief...for me....I tried, many times, but they were not successful, but then,neither were the surgeries, n the recovery is very difficult...feel better.....Beck
Helpful Answer (1)
Report

Hi Erika..I have had several of these shots over the years, in my lower back. I experienced,some,pain for the first day, but nothing out of the ordinary...it would help if you could let me know where you had the injection, since different areas of the body, produce different responses to the injection.

My father gets these injections in his knees..he,also,experiences some discomfort on the day of the injection, but nothing that isn't considered common. If you are in extreme pain, I suggest you contact your dr, becuz it is possible that during these injections, nerves can be hit, which would cause much more pain, n possibly more medical intervention...I hope this helps, n I hope you're feeling better...hopefully you will start feeling some relief from the injection, soon..They generally take affect very quickly ,after being administered. Let us know how you're doing...all the best....Beck
Helpful Answer (1)
Report

Oh, I forgot to ask you....did your pain at least go down a bit? Or is it still as bad as before the steroid injections? Sorry, I read you question wrong.
Helpful Answer (1)
Report

Hi Ms Erikalong, when you got the injection, the clinic did not give you an article on it? When I had yeast infection, they always gave me an article on the specific infection I had. When I just recently had the flu shot at another clinic, they also gave me an article on the flu shot - what to expect, the side effects, etc.... I would think something as serious as steroid injections would also have an article or paper on it. I have no experience on this but I sure hope someone does.

But, I will tell you this about the flu shot. The nurse told me that it wouldn't hurt. My father had one and it didn't hurt. Well, I must be the minority. Because it hurt! I spent all day massaging where the shot was given. My arm was sore the whole day.

A few years ago, I had the tetanus shot. I massaged my arm and moved it constantly. I was in pain the whole day, all night, for several days. The same when I had a depo shot on my right buttock. It was hurting all day, by night time, my right leg was stiff. Scared me and called the pharmacy. They never had any side effects like I had. Actually, the pharmacist said that there are NO side effects! So, I've concluded after this first time flu shot, that my body cannot handle shots well.

May I know what kind of steroid shot was given to you? I think if the place that gave you the shot is still open, you may need to call them and ask for the side effects, how long should it work, etc....Or call the doctor and ask about it.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.